26886 articles – 20548 Notices  [english version]
.:. Consultation > Liste des articles .:.
47434 documents classés par :
Première Page Page Précédente 1 - 2 - 3 - 4 - 5 - 6 - 7 ... Page Suivante Page Finale
fulltext access Graded Lie algebras associated to a representation of a quadratic algebra
Rubenthaler H.
[hal-01070209 - version 1] (30/09/2014)
fulltext accessible on an other server On the computation of $\pi$-flat outputs for differential-delay systems
Cazaurang F. et al
system and control letters 71 (2014) 14-22 [hal-01070189 - version 1]
fulltext access How big is the minimum of a branching random walk?
Hu Y.
[hal-00826652 - version 3] (30/09/2014)
fulltext access Finite and infinite soliton and kink-soliton trains of nonlinear Schrödinger equations
Le Coz S. et al
[hal-01069822 - version 1] (30/09/2014)
fulltext access Decorrelation estimates for some continuous and discrete random schrödinger operators in dimension one and applications to spectral statistics
Shirley C.
[hal-01069806 - version 1] (29/09/2014)
fulltext accessible on an other server On some random forests with determinantal roots
Avena L. et al
[hal-01069723 - version 1] (2014-09-29)
fulltext access Minimal time bioremediation of water resources with two patches
Ramirez H. et al
[hal-01069581 - version 1] (2014-09-29)
fulltext access N/A : [{description}]
fulltext access A backward dual representation for the quantile hedging of Bermudan options
Bouchard B. et al
[hal-01069270 - version 1] (2014-09-29)
fulltext access What frequency bandwidth to run cellular network in a given country? - a downlink dimensioning problem
Blaszczyszyn B. et al
[hal-01070210 - version 1] (30/09/2014)
fulltext access Continuous functions in the plane regular after one blowing-up
Fichou G. et al
[hal-01069575 - version 1] (2014-09-29)
fulltext access Geometric density for invariant random subgroups of groups acting on CAT(0) spaces
Duchesne B. et al
[hal-01069111 - version 1] (28/09/2014)
fulltext accessible on an other server Formes automorphes et voisins de Kneser des réseaux de Niemeier
Chenevier G. et al
[hal-01070059 - version 1] (30/09/2014)
fulltext accessible on an other server An upper bound on the number of rational points of arbitrary projective varieties over finite fields
Couvreur A.
[hal-01069510 - version 1] (2014-09-29)
fulltext access Isotropic realizability of current fields in R^3
Briane M. et al
[hal-01069082 - version 1] (26/09/2014)